Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ARV's and Anti TB's
Oct 10, 2009

I started on ARV's(FTC/TDF/EFV) and Anti TB's(RHZE) n Ive developed yellow eyes, have been vomiting for one week. What could be the problem?

Response from Dr. McGovern

Please call your doctor IMMEDIATELY to report your yellow eyes. This means "jaundice" which can be effect of drug toxicity which may be related to your TB medications and less likely your HIV medications or an interaction. I would also hold on any more medications until you speak to someone today. If you can't reach your doctor go to a local emergency room for immediate testing.

Jaundice is a serious sign of probable liver toxicity. It is very concerning to me, particularly since you are vomiting as well.

Also do not take any over the counter medications, such as acetominophen (Tylenol) or any antiinflammatory agents (Motrin/Advil). Also avoid any alcohol whatsoever and get to a doctor today.



Previous
LOSING SLEEEEEEEEEEEEEEEEEEEEEP
Next
Hepatites C

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement